# SDR P5CA9801474

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cockpit Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE SUPPORT FOUND CRACKED AT DOOR ATTACH AREA, COCKPIT ESCAPE HATCH.  REPLACED HINGE SUPPORT ANGLE PER MM 52-21-00.
